Translator Disclaimer
March, 1982 A Review of Selected Topics in Multivariate Probability Inequalities
Morris L. Eaton
Ann. Statist. 10(1): 11-43 (March, 1982). DOI: 10.1214/aos/1176345688

Abstract

This paper contains a review of certain multivariate probability inequalities. The inequalities discussed include the FKG inequalities and the related association inequalities, inequalities resulting from Schur convexity and its extension to reflection groups, and inequalities for probabilities of certain convex symmetric sets.

Citation

Download Citation

Morris L. Eaton. "A Review of Selected Topics in Multivariate Probability Inequalities." Ann. Statist. 10 (1) 11 - 43, March, 1982. https://doi.org/10.1214/aos/1176345688

Information

Published: March, 1982
First available in Project Euclid: 12 April 2007

zbMATH: 0492.62052
MathSciNet: MR642717
Digital Object Identifier: 10.1214/aos/1176345688

Subjects:
Primary: 62H99
Secondary: 62E99

Rights: Copyright © 1982 Institute of Mathematical Statistics

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.10 • No. 1 • March, 1982
Back to Top